Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      All of the above! I just thought I was falling apart — hysterical reaction to 39th birthday — but no hamster stress, thank goodness. I started on synthroid about 3 weeks ago. I work all day, then come home wired and work in the garden, yard, whatever until bedtime, (and it doesn’t seem like I’m accomplishing a thing; sort of like walking through Jello) take a shower and then lay there and look at the clock every hour. We have three fans working in the house (we’re in the mountains and evening temperature is in the fifties – sixties.)

      I’m going to try pinching off a little of the pill or go back to half a tablet like the first week. Can’t take much more of this.

      Hang in there. I’ll keep you posted on whether this works or not.

      Jules

      Anonymous
        Post count: 93172

        it has been so long since i have felt this way…..
        has anyone gotten sore stomach, headache, bach aches and fatigue from being hyer on synthyroid…..i am sick of this stuff……lowered me down from
        ..125 to .112 how long will it take to feel less nervous….

        if it doesnt work fast…i will be joining steve……i tossed and turned all night until i saw the clock say am……weird wild thoughts running through my head while i was laying there

        i think the hampster stress and this gosh darn heat is doin me in!!!!!!

        glynis i dont know how anyone can handle florida with graves?????
        HELLLPPPPP I HATE FEELING THIS WAY

        Anonymous
          Post count: 93172

          Hi everyone,

          I’ve had my second RAI treatment four months ago and started four days after the RAI with PTU again to prevent from going hyper while the RAI had it’s time to work. But this time after two months I had my blood checked and the bloodtest showed I went hypo (TSH of 85). Since then I’ve taken Synthyroid building it up to 125 micro gr daily. The first weeks I noticed a lot of improvement and the bloodtests showed I was heading for the normal ranges. But the last bloodtest showed a TSH of 0.3 and fT4 a little too high.
          I’ m feeling symptoms of hyper again ( palpitations, diarhea, muscle weakness weight loss, fatigue and also cold hands). The endo lowered the synthyroid dose to 100 micro gr. I wonder if any of you also went from hypo to hyper on synthyroid in such a short period of time. My endo said the thyroid must be still working , but doesn’t know how much.
          He said bloodtesting every six weeks is okay because the TSH usually lags behind, but in my case I think it went down pretty fast.
          What if the thyroid is still working and I’m still on 100 micro gr. of synthyroid. Does it make the thyroid hyper again ?

          Karen from Holland

          Anonymous
            Post count: 93172

            I went hyper while on synthyroid, except it took a little longer than what you’re describing. Keep in close contact with your doctor.

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.